Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 60, Number 2 (2016), 613-624.
Generalization of the Wiener–Ikehara theorem
We study the Wiener–Ikehara theorem under the so-called log-linearly slowly decreasing condition. Moreover, we clarify the connection between two different hypotheses on the Laplace transform occurring in exact forms of the Wiener–Ikehara theorem, that is, in “if and only if” versions of this theorem.
Illinois J. Math., Volume 60, Number 2 (2016), 613-624.
Received: 29 November 2016
Revised: 30 January 2017
First available in Project Euclid: 11 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Debruyne, Gregory; Vindas, Jasson. Generalization of the Wiener–Ikehara theorem. Illinois J. Math. 60 (2016), no. 2, 613--624. doi:10.1215/ijm/1499760025. https://projecteuclid.org/euclid.ijm/1499760025